MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 HP ALIGNMENT TOWER; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 HP ALIGNMENT TOWER; KNEE INSTRUMENT/TRIAL
Catalog Number 950501307
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the teeth to the alignment tower was bent.It was also reported that due to the bend it would not insert into the tibia cutting block.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event without the device to examine.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP ALIGNMENT TOWER
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7048626
Report Number1818910-2017-29529
Device Sequence Number1118896
Product Code HWT
UDI-Device Identifier10603295226048
UDI-Public10603295226048
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501307
Device Lot NumberJ1108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR